# SDR SWIA201744055

- Difficulty date: November 21, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 37,343 hours, 23,274 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR PIANO HINGE FUSELAGE SIDE HAS ELONGATED HOLES. (C-CHECK) REMOVED AND REPLACED PAX DOOR HINGE FUSELAGE SIDE IAW SRM.
